MAUDE Adverse Event Report: MEDLINE INDUSTIRES, LP- NAMIC NAMIC; SYRINGE,10ML,ANGIO,W/RA,-,OEM

MEDLINE INDUSTIRES, LP- NAMIC NAMIC; SYRINGE,10ML,ANGIO,W/RA,-,OEM
Catalog Number 80085007
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, syringe fell off manifold during preparation.Manifold and syringe still not connection on second attempt.Opened new "trial" syringe which worked.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, syringe fell off manifold during preparation.
 
Additional Manufacturer Narrative
Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).Updated h7: if remedial action initiated, check type.Updated h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.

Brand Name
NAMIC
Common Device Name
SYRINGE,10ML,ANGIO,W/RA,-,OEM
Manufacturer (Section D)
MEDLINE INDUSTIRES, LP- NAMIC
10 glen falls technical park
glen falls NY 12801 3864
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
2173279112
MDR Report Key24447171
Report Number3015910259-2026-00049
Device Sequence Number10254596
Product Code DXT
UDI-Device Identifier10193489066838
UDI-Public10193489066838
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K873955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80085007
Device Lot Number0000156801
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Patient SexUnknown